# SDR GLBA20101101F

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000613
- Part serial: UE122
- Condition: Torn
- Location: Rt Elevator
- Component: Elevator, Beech
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - THE T/E OF A RT ELEVATOR WAS DAMAGED DURING SHIPPING, THE SKIN WAS TORN 46.5" TO 49.5" FROM INBD EDGE, .75" FROM T/E. MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO10-1900-27-008, REV 1. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
